# SDR CALA0800055

- Difficulty date: January 10, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 58,135 hours, 30,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL AREA THRESHOLD ATTACH ANGLE CORRODED.  REMOVED CORROSION IAW 51-10-2, FOUND OUT OF LIMITS IAW SRM 53-10-15.  REMOVED AND REPLACED ANGLE IAW SRM 51-40-2.
